# SDR SWIA200210778

- Difficulty date: April 4, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 9,393 hours, 13,950 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT LOST CABIN PRESSURIZATION FOR ABOUT 1 MINUTE, THEN THE SYSTEM BEGAN WORKING NORMALLY AGAIN IN MANUAL AND AUTO MODE.  RETURNED TO LAX.  SECURED CARGO DOOR SEAL.  PRESSURIZED AIRCRAFT TO 7 PSID.  OPS CHECK GOOD.  NO DISCREPANCIES NOTED.
